RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 4, Pages 224–239 (Mi timm881)  

This article is cited in 2 scientific papers (total in 2 papers)

Delsarte method in the problem on kissing numbers in high-dimensional spaces

N. A. Kuklinab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University

Abstract: We consider extremal problems for continuous functions that are nonpositive on a closed interval and can be represented as series in Gegenbauer polynomials with nonnegative coefficients. These problems arise from the Delsarte method of finding an upper bound for the kissing number in the Euclidean space. We develop a general method for solving such problems. Using this method, we reproduce results of previous authors and find a solution in the following 11 new dimensions: 147, 157, 158, 159, 160, 162, 163, 164, 165, 167, and 173. The arising extremal polynomials are of a new type.

Keywords: Delsarte method, infinite-dimensional linear programming, Gegenbauer polynomials, kissing numbers.

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2014, 284, suppl. 1, 108–123

Bibliographic databases:

UDC: 517.518.86+519.147
Received: 29.02.2012

Citation: N. A. Kuklin, “Delsarte method in the problem on kissing numbers in high-dimensional spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 4, 2012, 224–239; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 108–123

Citation in format AMSBIB
\Bibitem{Kuk12}
\by N.~A.~Kuklin
\paper Delsarte method in the problem on kissing numbers in high-dimensional spaces
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 4
\pages 224--239
\mathnet{http://mi.mathnet.ru/timm881}
\elib{http://elibrary.ru/item.asp?id=18126484}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2014
\vol 284
\issue , suppl. 1
\pages 108--123
\crossref{https://doi.org/10.1134/S0081543814020102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334277400010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898753222}


Linking options:
  • http://mi.mathnet.ru/eng/timm881
  • http://mi.mathnet.ru/eng/timm/v18/i4/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Arestov, M. A. Filatova, “On the approximation of the differentiation operator by linear bounded operators on the class of twice differentiable functions in the space $L_2(0,\infty)$”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 24–40  mathnet  crossref  isi  elib
    2. N. A. Kuklin, “The extremal function in the Delsarte problem of finding an upper bound for the kissing number in the three-dimensional space”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 99–111  mathnet  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:311
    Full text:98
    References:39
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020